MAUDE Adverse Event Report: ST PAUL PORTEX ADULT DISPOSABLE ANESTHESIA BREATHING CIRCU; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL PORTEX ADULT DISPOSABLE ANESTHESIA BREATHING CIRCU; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7094-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned.We are unable to confirm the reported complaint.If the product is returned, smiths medical will reopen this complaint for further investigation.A device history review was also conducted on the component lot numbers and no discrepancies were found.
 
Event or Problem Description
It was reported that leaking was noted from the tubing connection to black plastic cadd connector.No patient injury was reported.
 
Additional Manufacturer Narrative
Other text: additional information was received indicating there was a potential risk of contamination due to the reported issue.It was also reported that the infusion was stopped, contributing to the patient not being adequately dosed.Patient reported to have returned to clinic due to the reported issue.
 
Additional Manufacturer Narrative
Other, other text: this mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).One picture was attached, during the analysis conducted it could be observed a pressure plate from a product cover with a loop; however, no leak nor the source of them can be observed, thus failure mode can not be confirmed.No testing could be performed because no samples were provided to perform a thorough investigation.Root cause cannot be determined since the complaint was not confirmed due to the fact the visual inspections in pictures received and there are not sample received for a thorough investigation.No corrective action required as the complaint was not confirmed.No problems or issues were identified during this device history record review.D5 and e4 are unknown.

Brand Name
PORTEX ADULT DISPOSABLE ANESTHESIA BREATHING CIRCU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
general campus unit 5w
minneapolis, MN 55442
MDR Report Key13869496
Report Number3012307300-2022-05123
Device Sequence Number5296186
Product Code FPA
UDI-Device Identifier10610586025266
UDI-Public10610586025266
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number21-7094-24
Device Catalogue Number21-7094-24
Device Lot Number4206344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer03/15/2022
04/18/2023
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/11/2022
04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown